Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The interior points of the product of two subsets of a locally compact group


Authors: Anatole Beck, H. H. Corson and A. B. Simon
Journal: Proc. Amer. Math. Soc. 9 (1958), 648-652
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0101891-X
MathSciNet review: 0101891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. B. Simon, Vanishing algebras, to appear in Trans. Amer. Math. Soc. MR 0123919 (23:A1240)
  • [2] E. J. McShane, Images of sets satisfying the condition of Baire, Ann. of Math. vol. 51 (1950) pp. 380-386. MR 0039241 (12:518f)
  • [3] B.J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. vol. 52 (1950) pp. 293-308. MR 0038358 (12:391d)
  • [4] -, Remarks on a theorem of E. J. McShane, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 166-171. MR 0048012 (13:964j)
  • [5] Fred B. Wright, Semigroups in compact groups, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 309-311. MR 0077873 (17:1107i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0101891-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society